# SDR AALA20021423

- Difficulty date: October 5, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING AT SEAT 16D INOPERATIVE.  REPLACED EMERGENCY ESCAPE PATH LIGHTING ASSEMBLY AT SEAT 16D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
